PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 2 | 153-167
Tytuł artykułu

Fractional integro-differential inclusions with state-dependent delay

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we establish sufficient conditions for the existence of mild solutions for fractional integro-differential inclusions with state-dependent delay. The techniques rely on fractional calculus, multivalued mapping on a bounded set and Bohnenblust-Karlin's fixed point theorem. Finally, we present an example to illustrate the theory.
Twórcy
  • Laboratory of Mathematics, University of Sidi Bel-Abbès, P.O. Box 89, Sidi Bel-Abbès 22000, Algeria
  • Laboratory of Mathematics, University of Sidi Bel-Abbès, P.O. Box 89, Sidi Bel-Abbès 22000, Algeria
  • Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
  • Departement of Mathematics, Faculté of Sciences, Semlalia, B.P. 2390, Marrakech, Morocco
Bibliografia
  • [1] S. Abbas, M. Benchohra and G.M. N'Guérékata, Topics in Fractional Differential Equations (Springer, New York, 2012). doi: 10.1007/978-1-4614-4036-9
  • [2] S. Abbas, M. Benchohra and G.M. N'Guérékata, Advanced Fractional Differential and Integral Equations (Nova Science Publishers, New York, 2014).
  • [3] R. Agarwal, B. de Andrade, and G. Siracusa, On fractional integro-differential equations with state-dependent delay, Comput. Math. Appl. 62 (2011) 1143-1149. doi: 10.1016/j.camwa.2011.02.033
  • [4] R.P. Agarwal, M. Belmekki and M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative, Adv. Differ. Equat. 2009 (2009) Article ID 981728, 1-47.
  • [5] R.P. Agarwal, M. Benchohra and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta Appl. Math. 109 (2010) 973-1033. doi: 10.1007/s10440-008-9356-6
  • [6] W.G. Aiello, H.I. Freedman and J. Wu, Analysis of a model representing stagestructured population growth with state-dependent time delay, SIAM J. Appl. Math. 52 (3) (1992) 855-869. doi: 10.1137/0152048
  • [7] K. Aissani and M. Benchohra, Semilinear fractional order integro-differential equations with infinite delay in Banach spaces, Arch. Math. 49 (2013) 105-117. doi: 10.5817/AM2013-2-105
  • [8] K. Aissani and M. Benchohra, Existence results for fractional integro-differential equations with state-dependent delay, Adv. Dyn. Syst. Appl. 9 (1) (2014) 17-30.
  • [9] K. Aissani and M. Benchohra, Impulsive fractional differential inclusions with infinite delay, Electron. J. Differ. Eq. 2013 (265) 1-13.
  • [10] D. Baleanu, K. Diethelm, E. Scalas and J.J. Trujillo, Fractional Calculus Models and Numerical Methods (World Scientific Publishing, New York, 2012).
  • [11] M. Benchohra, K. Ezzinbi and S. Litimein, The existence and controllability results for fractional order integro-differential inclusions in Fréchet spaces, Proceedings A. Razm. Math. Inst. 162 (2013) 1-23.
  • [12] M. Benchohra, J. Henderson, S. Ntouyas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl. 338 (2008) 1340-1350. doi: 10.1016/j.jmaa.2007.06.021
  • [13] M. Benchohra and S. Litimein, Fractional integro-differential equations with state-dependent delay on an unbounded domain, Afr. Diaspora J. Math. 12 (2) (2011) 13-25.
  • [14] M. Benchohra, S. Litimein, J.J. Trujillo and M.P. Velasco, Abstract fractional integro-differential equations with state-dependent delay, Int. J. Evol. Equat. 6 (2) (2012) 25-38.
  • [15] H.F. Bohnenblust and S. Karlin, On a theorem of Ville. Contribution to the theory of games, Ann. Math. Stud. No. 24, Princeton Univ. (1950) 155-160.
  • [16] A. Cernea, On the existence of mild solutions for nonconvex fractional semilinear differential inclusions, Electron. J. Qual. Theory Differ. Eq. 2012 (64) (2012) 1-15.
  • [17] A. Cernea, A note on mild solutions for nonconvex fractional semilinear differential inclusion, Ann. Acad. Rom. Sci. Ser. Math. Appl. 5 (2013) 35-45.
  • [18] L. Debnath and D. Bhatta, Integral Transforms and Their Applications (Second Edition) (CRC Press, 2007).
  • [19] K. Deimling, Multivalued Differential Equations (Walter De Gruyter, Berlin-New York, 1992). doi: 10.1515/9783110874228
  • [20] K. Diethelm, The Analysis of Fractional Differential Equations (Springer, Berlin, 2010).
  • [21] J.P.C. dos Santos, C. Cuevas and B. de Andrade, Existence results for a fractional equation with state-dependent delay, Adv. Differ. Eq. 2011 (2011), Article ID 642013, 15 pages.
  • [22] R.D. Driver, A neutral system with state-dependent delay, J. Differ. Eq. 54 (1) (1984) 73-86. doi: 10.1016/0022-0396(84)90143-8
  • [23] M. El-Borai, Some probability densities and fundamental solutions of fractional evolution equations, Chaos Solitons Fractals 14 (2002) 433-440. doi: 10.1016/S0960-0779(01)00208-9
  • [24] A.M.A. El-Sayed and A.G. Ibrahim, Multivalued fractional differential equations of arbitrary orders, Appl. Math. Comput. 68 (1995) 15-25. doi: 10.1016/0096-3003(94)00080-N
  • [25] L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, Mathematics and its Applications, 495 (Kluwer Academic Publishers, Dordrecht, 1999). doi: 10.1007/978-94-015-9195-9
  • [26] J.K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funk. Ekvacioj 21 (1978) 11-41.
  • [27] F. Hartung, Parameter estimation by quasilinearization in functional differential equations with state-dependent delays: a numerical study, Nonlinear Anal. TMA 47 (7) (2001) 4557-4566. doi: 10.1016/S0362-546X(01)00569-7
  • [28] F. Hartung, and J. Turi, Identification of parameters in delay equations with state-dependent delays, Nonlinear Anal. TMA 29 (11) (1997) 1303-1318. doi: 10.1016/S0362-546X(96)00100-9
  • [29] F. Hartung, T.L. Herdman and J. Turi, Parameter identification in classes of neutral differential equations with state-dependent delays, Nonlinear Anal. TMA 39 (3) (2000) 305-325. doi: 10.1016/S0362-546X(98)00169-2
  • [30] E. Hernández and M.A. McKibben, On state-dependent delay partial neutral functional-differential equations, Appl. Math. Comput. 186 (1) (2007) 294-301. doi: 10.1016/j.amc.2006.07.103
  • [31] E. Hernández, M.A. McKibben and H.R. Henriquez, Existence results for partial neutral functional differential equations with state-dependent delay, Math. Comput. Mod. 49 (2009) 1260-1267. doi: 10.1016/j.mcm.2008.07.011
  • [32] E. Hernández, A. Prokopczyk and L. Ladeira, A note on partial functional differential equations with state-dependent delay, Nonlinear Anal. RWA 7 (2006) 510-519. doi: 10.1016/j.nonrwa.2005.03.014
  • [33] R. Hilfer, Applications of Fractional Calculus in Physics (World Scientific, Singapore, 2000).
  • [34] Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Unbounded Delay (Springer-Verlag, Berlin, 1991).
  • [35] A.A. Kilbas, Hari M. Srivastava and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations (Elsevier Science B.V., Amsterdam, 2006).
  • [36] A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965) 781-786.
  • [37] F. Li and J. Zhang, Existence of mild solutions to fractional integrodifferential equations of neutral type with infinite delay, Adv. Diff. Equat. 2011 (2011), Article ID 963463, 1-15.
  • [38] F. Mainardi, P. Paradisi and R. Gorenflo, Probability distributions generated by fractional diffusion equations, in: Econophysics: An Emerging Science, J. Kertesz and I. Kondor, Eds. (Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000).
  • [39] I. Podlubny, Fractional Differential Equations (Academic Press, San Diego, 1993).
  • [40] A.V. Rezounenko, Partial differential equations with discrete and distributed state-dependent delays, J. Math. Anal. Appl. 326 (2) (2007) 1031-1045. doi: 10.1016/j.jmaa.2006.03.049
  • [41] V.E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media (Springer, Heidelberg; Higher Education Press, Beijing, 2010).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1160
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.